# SDR SWAA2018080224007

- Difficulty date: July 5, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PANEL 221GF FORWARD OUTBOARD CORNER CRACKED.  REPAIRED PANEL IAW SRM.
